# SDR CA160113001

- Difficulty date: January 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOSS OF NR 1 SYSTEM HYDRAULIC FLUID, WITH A RESULTING 0 DEGREE FLAP LANDING AT DEPARTING AIRPORT.  CREW WAS NOT DECLARED EMERGENCY LANDING, BUT THE AIRPORT WAS PREPARED AS IF THEY WERE DECLARED.  FOUND GROUND CART RETURN PORT O-RING BROKEN.  O-RING REPLACED IAW AMM:20-20-11-40-801, REV 52. DUE TO OPERATION OF EDP 1 WITHOUT HYD FLUID AND EVIDENCE OF METAL PARTICES IN HYD SYS 1 FILTERS. EDP 1 REPLACED IAW AMM 29-11-01-000/400-801, REV 52. FLUSHING OF HYD SYS NR 1, FULL FLUSHING, CARRIED OUT WITH FILTERS REPLACEMENT IAW AMM 29-10-00-280-802, REV 52. HYD SYS 1 SERVICING CARRIED OUT IAW AMM 12-10-29-611-801, REV 52 OPT OF HYD SYS NR 1 IAW AMM 29-11-00-710-801, REV 52 CARRIED OUT. TEST PASS.
